Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been being treated for hives for the past

I have been being treated for hives for the past two months and yesterday noticed bruise like marks between my butt cheeks. I had a large hive above the area but did not touch the area and have purplish/red marks that are getting larger since yesterday. They do to itch and are in the ski, not raised. What could they be
Sun, 21 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HELLO, I HAVE BEEN BREAKING OUT WITH HIVES FOR 8 YRS. EVERY DAY I WOULD LIKE TO KNOW IF YOU OR DR LOCATE IN DALLAS, TX. THIS PAST WEEK MY HIVES IS OUT OF CONTROL. I GET HIVES ALL OVER MY BODY EVERY DAY. I HAVE BEEN TAKE PREDNISONE EVERY OTHER DAY. I NEED SOME HELP, SOON AS POSSBILE.

doctor1 MD

My dr is treating me for chronic photo dermatitis. I have had 2 steroid injections in the past 12 days and am applying a cortosteroid cream twice daily. I take 2 atarax at night and one claritan daily. Today (yesterday) the hives were considerably worse; several areas are large oval half dollar size patches. The hives wake me up at night but tonight the itching is really distressing. Is there any other treatment I might benefit from if I go to the emergency room?

doctor1 MD

Approximately 10 years ago, I was taking doxycycline for acne. I used it long term. A few years ago, I was prescribed Amoxicillin to treat an ingrown toenail infection. Three days into it, I had a terrible allergic reaction with hives all over that would not go away. I had taken Amoxicillin in the past with no trouble ever. My question is...could using the Doxycycline long term have changed my system in such a way that caused that allergic reaction to the Amoxicillin later on?

Loading Online Doctors....